Alert archive / Iowa / Flash Flood Warnings in 2009

Flash Flood Warning 12, NWS Quad Cities, IA

June 19, 20095 counties in Iowa

NWS Quad Cities, IA issued this flash flood warning at Jun 19, 2009, 4:36 PM CDT for 5 counties in Iowa. It was in force for 3 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2009, 4:36 PM CDT (21:36 UTC)
Expired
Jun 19, 2009, 7:39 PM CDT
In force
3 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Benton County, IA, Cedar County, IA, Iowa County, IA, Johnson County, IA, Linn County, IA

The radar

The Quad Cities radar (KDVN), 95 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:38 PM CDTHEAVY RAIN 1.1Ladora, IA30 MINUTE RAINFALL.
Jun 19, 4:40 PM CDTFLASH FLOOD6 Wnw Williamsburg, IAWATER OVER BOTH LANES OF I-80 AT MILE MARKER 214.
Jun 19, 4:45 PM CDTFLASH FLOODAmana, IAWATER OVER THE ROAD AT MIDDLE AND MAIN.
Jun 19, 4:50 PM CDTFLASH FLOODMarengo, IAWATER OVER ONE LANE OF HIGHWAY 6. ALSO 1.80 INCHES OF RAIN SINCE 3 PM.
Jun 19, 5:02 PM CDTFLASH FLOODLadora, IAMEASURED 3.4 INCHES OF RAIN. A LOT OF FLOODING. SEVERAL ROADS FLOODED AND CLOSED INCLUDING THE INTERSTATE.
Jun 19, 5:02 PM CDTHEAVY RAIN 3.4Ladora, IA1 HOUR RAINFALL TOTAL.
Jun 19, 5:49 PM CDTHEAVY RAIN 3.54 Ssw Amana, IA1 HOUR RAINFALL TOTAL.
Jun 19, 6:00 PM CDTFLASH FLOODWilliamsburg, IAI-80 STILL BLOCKED IN BOTH DIRECTIONS DUE TO WATER OVER THE HIGHWAY AT MILE MARKER 214. CREEKS WELL OUT OF BANKS NEAR HIGHWAY AT WILLIAMSBURG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2575 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
1.9
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 192136
FFWDVN
IAC011-031-095-103-113-200330-
/O.NEW.KDVN.FF.W.0012.090619T2136Z-090620T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
436 PM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BENTON COUNTY IN EAST CENTRAL IOWA...
  WESTERN CEDAR COUNTY IN EAST CENTRAL IOWA...
  IOWA COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF MARENGO...
  JOHNSON COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF IOWA CITY...
  SOUTHERN LINN COUNTY IN EAST CENTRAL IOWA...

* UNTIL 1030 PM CDT

* AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WILLIAMSBURG...WALFORD...UNIVERSITY HEIGHTS...TIFFIN...SWISHER...
  SOLON...SHUEYVILLE...OXFORD...OAKDALE...NORWAY...NORTH LIBERTY...
  MOUNT VERNON...LISBON...LADORA...FAIRFAX...ELY...CORALVILLE...
  CONROY...BERTRAM AND AMANA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT CROSS A FLOODED ROAD.

&&

LAT...LON 4187 9229 4199 9137 4195 9137 4194 9135
      4150 9137 4150 9152 4151 9153 4151 9176
      4151 9228

$$

ERVIN
2 follow-up statements
000 
WGUS73 KDVN 192337
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
637 PM CDT FRI JUN 19 2009

IAC011-031-095-103-113-200330-
/O.CON.KDVN.FF.W.0012.000000T0000Z-090620T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON IA-LINN IA-CEDAR IA-IOWA IA-JOHNSON IA-
637 PM CDT FRI JUN 19 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
JOHNSON...IOWA...WESTERN CEDAR...SOUTHERN LINN AND SOUTHERN BENTON
COUNTIES...

AT 635 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING 
OVER THE WARNED AREA. THIS INCLUDES PORTIONS OF INTERSTATE 80 NEAR 
WILLIAMSBURG. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAKDALE...
WALFORD...TIFFIN...SWISHER...SOLON...SHUEYVILLE...OXFORD...NORWAY...
NORTH LIBERTY...MOUNT VERNON...MARENGO...LISBON...LADORA...FAIRFAX...
ELY...CONROY...BERTRAM AND AMANA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4187 9229 4199 9137 4195 9137 4194 9135
      4150 9137 4150 9152 4151 9153 4151 9176
      4151 9228

$$

ERVIN
000 
WGUS73 KDVN 200039
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
739 PM CDT FRI JUN 19 2009

IAC011-031-095-103-113-200045-
/O.CAN.KDVN.FF.W.0012.000000T0000Z-090620T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON IA-LINN IA-CEDAR IA-IOWA IA-JOHNSON IA-
739 PM CDT FRI JUN 19 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR JOHNSON...IOWA...
WESTERN CEDAR...SOUTHERN LINN AND SOUTHERN BENTON COUNTIES...

AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE 
THUNDERSTORMS PRODUCING FLASH FLOODING HAVE EXITED THE WARNED AREA 
WELL TO THE EAST. THE THREAT FOR ADDITIONAL HEAVY RAIN HAS ENDED. 
THEREFORE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 4187 9229 4199 9137 4195 9137 4194 9135
      4150 9137 4150 9152 4151 9153 4151 9176
      4151 9228

$$

TGP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:04 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 19, 2:04 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
204 PM CDT FRI JUN 19 2009

.SYNOPSIS...
SEVERE WEATHER HAS ALREADY IMPACTED THE CWA THIS MORNING IN THE
NORTH...AND REMAINS A HIGH THREAT THROUGH MID EVENING WHEN A COLD
FRONT WILL SWEEP EASTWARD THROUGH THE CWA. CLEARING IN THE WAKE OF
THE MORNING STORMS HAS ALLOWED FOR A QUICK RECOVERY ON TEMPERATURES
BACK TO THE UPPER 80S TO LOWER 90S OVER MUCH OF THE CWA.  DEWPOINTS
ARE 70 TO 78 OVER THE AREA AGAIN...AND WE HAVE LESS CAPPING THAN
SEEN YESTERDAY.  OUR WIND PROFILE STRONGLY SUPPORTS SUPERCELLS AND
ORGANIZED MULTICELL BOWING LINES.
&&

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...
AFTERNOON SUPERCELLS WILL LIKELY FORM ALONG BOUNDARY LEFT BEHIND
FROM THE OVERNIGHT STORMS. ONE BOUNDARY IS FROM WATERLOO THROUGH DES
MOINES...AND ANOTHER IS ALONG INTERSTATE 80 IN IOWA AND ILLINOIS.
ADDITIONAL ISOLATED SUPERCELLS COULD FORM IN OTHER AREAS DURING PEAK
HEATING BETWEEN 3 AND 5 PM. THESE STORMS WILL ALL BE CAPABLE OF
PRODUCING TORRENTIAL RAIN...GOLF BALL SIZE HAIL...SEVERE WIND
GUSTS...AND TORNADOES.  STORMS ALONG BOUNDARIES WITH LOCALLY BACKED
SOUTHEAST WINDS MAY BE CAPABLE OF PRODUCING MORE LONG LIVED
TORNADOES.  AS OF 2 PM...STORMS HAVE FIRED IN SOUTHWEST IOWA...AND
NORTHWEST MISSOURI...WITH EMBEDDED SUPERCELLS ALREADY OCCURRING.
THESE STORMS WILL IMPACT THE AREA THROUGH THIS EVENING.

BY EARLY EVENING...A ORGANIZED LINE OF SEVERE STORMS...WITH BOWING
SEGMENTS AND EMBEDDED SUPERCELLS IS LIKELY OVER MIDWEST...AND SHOULD
IMPACT MUCH OF THE CWA. WIND GUSTS TO 70 MPH ARE LIKELY...WITH SOME
BOWING SEGMENTS CAPABLE OF OVER 75 MPH THROUGH MID EVENING. EMBEDDED
SUPERCELLS AND NOTCHES IN LINE SEGMENTS MAY ALSO PRODUCE BRIEF
TORNADOES DURING THE STORM EVOLUTION INTO A MATURE LINE.  HEAVY
RAINFALL MAY RESULT IN FLASH FLOODING DUE TO RAINFALL RATES...BUT
THIS SEEMS A LOW RISK IN ANY ONE SPOT AND NO FLASH FLOOD WATCH WILL
BE ISSUED AT THIS TIME...THOUGH ONE MAY BE REQUIRED ONCE IT BECOMES
CLEAR ON WHERE THE STORMS MAY TRAIN OR PRODUCE THE MOST SIGNIFICANT
RAINFALL.

LATER TONIGHT...AFTER 10 PM...SKIES SHOULD CLEAR GRADUALLY AND WINDS
WILL BECOME WESTERLY AS DRY AIR FILTERS IN BEHIND THE COLD FRONT. NO
ADDITIONAL SEVERE WEATHER IS EXPECTED.  SATURDAY APPEARS
PLEASANT...WITH PARTLY TO MOSTLY SUNNY SKIES AND HIGHS IN THE LOWER
TO MID 80S.
...ERVIN...

.LONG TERM...SUNDAY THROUGH NEXT FRIDAY...SUMMER TYPE WEATHER
PATTERN CONTINUES THROUGH THE EXTENDED FORECAST PERIOD.

SUNDAY THROUGH WEDNESDAY...THE ECMWF/GFS ARE SIMILAR IN PROGGING AN
500MB SHORTWAVE TO MOVE ACROSS KANSAS..NEBRASKA AND WESTERN IOWA ON
SUNDAY. MOST OF THE ENERGY ASSOCIATED WITH THIS WAVE SHOULD PASS TO
OUR WEST...BUT THERE IS A SLIGHT CHANCE IT COULD PRODUCE SHOWERS
AND THUNDERSTORMS ON SUNDAY. BOTH MODELS THEN BUILD AN UPPER LEVEL
RIDGE OVER THE UPPER MID WEST ON MONDAY THROUGH WEDNESDAY. THIS
RIDGE SHOULD KEEP THE AREA MAINLY DRY. HOWEVER...HIGH TEMPERATURES
WILL BE HOT...RANGING IN THE UPPER 80S TO AROUND 90 DEGREES EACH
DAY. SURFACE DEWPOINTS WILL ALSO BE IN THE UPPER 60S TO LOW 70S
WHICH WILL PRODUCE VERY MUGGY AND HUMID CONDITIONS.

THURSDAY AND FRIDAY...SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE
POSSIBLE THURSDAY AND FRIDAY AS THE LONG RANGE MODELS PROG MULTIPLE
WEAK SHORTWAVES TO MOVE NEAR OR ACROSS THE FORECAST AREA. ...KUHL...

&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGHOUT THE FORECAST PERIOD EXCEPT
FOR IN AREAS OF +TSRAGR. ANY +TSRAGR WILL BE CABLE OF PRODUCING LIFR
CONDITIONS WITH CIGS BELOW 1000FT...VSBYS BELOW 1/2SM FG AND STRONG
WINDS VRB35G50KT.  A SEVERE THUNDERSTORM WATCH IS IN EFFECT ACROSS
THE FORECAST AREA.  ...KUHL...

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

ERVIN/KUHL
Hazardous weather outlook, Jun 19, 9:31 AM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
931 AM CDT FRI JUN 19 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-200945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
931 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL DEVELOP OVER THE AREA TODAY AND ARE LIKELY TO
BE SEVERE AND PRODUCE LOCALLY HEAVY RAINFALL. THE ATMOSPHERE IS
VERY UNSTABLE AND WINDS ALOFT SUPPORT WELL ORGANIZED THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING STRAIGHT-LINE WINDS. INTENSE RAINFALL
WILL OCCUR WITH THESE STORMS THAT MAY CAUSE MINOR FLOODING. WHERE
MULTIPLE THUNDERSTORMS TRACK OVER THE SAME AREA...FLASH FLOODING
IS LIKELY.

THE FIRST GROUP OF THUNDERSTORMS IS CURRENTLY EXITING THE
AREA...AFTER PRODUCING SIGNIFICANT WIND DAMAGE AND SOME LARGE HAIL
OVER EASTERN IOWA AND NORTHWEST ILLINOIS.

THE THREAT OF SEVERE WEATHER WILL END LATER TONIGHT WHEN THE COLD
FRONT EXITS THE AREA.

THE STORM PREDICTION CENTER HAS ALMOST ALL OF THE AREA UNDER A
MODERATE RISK OF SEVERE THUNDERSTORMS...THUS AN EMERGENCY MANAGEMENT
CONFERENCE CALL IS SCHEDULED FOR 11 AM TODAY TO DISCUSS THE SEVERE
THREAT.

IN ADDITION...SOME AREA RIVERS ARE EXPERIENCING GENERALLY MINOR
FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD
WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TODAY. REPORTS OF STRONG WINDS...
WIND DAMAGE AND RAINFALL AMOUNTS WILL BE APPRECIATED.

ERVIN

In the hours before

Local storm report, Jun 19, 1:20 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
120 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     2 N MONTICELLO          42.27N 91.19W
06/19/2009                   JONES              IA   EMERGENCY MNGR

            POWER POLE SNAPPED IN HALF. HEAVY TREE DAMAGE WITH LOTS
            OF LIMBS DOWN.

&&

WE
Local storm report, Jun 19, 1:40 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
140 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     FARLEY                  42.44N 91.01W
06/19/2009                   DUBUQUE            IA   EMERGENCY MNGR

            MOST DAMAGE IN THE COUNTY WAS SOUTHEAST OF FARLEY AND
            NORTHEAST AND NORTHWEST OF EPLEY, AND IN THE DUBUQUE
            AREA. MANY TREES DOWN, LOTS OF BUILDINGS DAMAGED. 300
            FOOT CATTLE SHED NEAR PEOSTA MOVED FROM ITS FOUNDATION.

&&

WE
Local storm report, Jun 19, 4:09 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
409 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND GST     1 W TENNESSEE           40.41N 90.86W
06/19/2009  M62 MPH          MCDONOUGH          IL   TRAINED SPOTTER

&&
Special weather statement, Jun 19, 4:15 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
415 PM CDT FRI JUN 19 2009

IAZ051>054-063>068-076>078-087-088-098-ILZ007-009-015-016-024-
200015-
BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-CEDAR-CLINTON-MUSCATINE-
SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-VAN BUREN-
CARROLL-WHITESIDE-ROCK ISLAND-HENRY IL-MERCER-
INCLUDING THE CITIES OF...VINTON...CEDAR RAPIDS...ANAMOSA...
MAQUOKETA...MARENGO...IOWA CITY...TIPTON...CLINTON...MUSCATINE...
BETTENDORF...DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...
FAIRFIELD...MOUNT PLEASANT...KEOSAUQUA....MOUNT CARROLL...
STERLING...ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...ALEDO
415 PM CDT FRI JUN 19 2009

...STRONG THUNDERSTORMS WITH VERY HEAVY RAIN...

THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL RATES OF 1
TO 2 INCHES IN ONE HOUR WILL MOVE THROUGH THE AREA LATE THIS
AFTERNOON. THIS INTENSE RAINFALL MAY PRODUCE MINOR FLOODING IN
URBAN AND POORLY DRAINED AREAS. IF RAINS CONTINUE AT THIS RATE FOR
MORE THAN 1 HOUR...FLASH FLOODING WILL BE POSSIBLE.

ERVIN
Local storm report, Jun 19, 4:26 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
426 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     1 W TENNESSEE           40.41N 90.86W
06/19/2009                   MCDONOUGH          IL   TRAINED SPOTTER

            2 FOOT DIAMETER TREES DOWN ON RT. 61.

&&

LEGRO
Local storm report, Jun 19, 4:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
436 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND GST     2 NNE MACOMB            40.50N 90.66W
06/19/2009  E60.00 MPH       MCDONOUGH          IL   TRAINED SPOTTER

            ESTIMATED 60 MPH WIND GUST AT NORTHERN ILLINOIS
            UNIVERSITY GOLF COURSE.

&&

STEVEK

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 9:17 PM CDTRiver Flood WarningDVNLee24 hr
Jun 19, 7:00 AM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Linn60 min
Jun 19, 7:28 AM CDTSevere Thunderstorm WarningDVNBuchanan32 min
Jun 19, 7:45 AM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware, Dubuque, Jones, Linn60 min
Jun 19, 8:17 AM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jackson, Jones58 min
Jun 19, 8:33 AM CDTSevere Thunderstorm WarningDVNClinton, Jackson57 min
Jun 19, 9:02 AM CDTSevere Thunderstorm WarningDVNDubuque58 min
Jun 19, 4:00 PM CDTTornado WarningDVNDes Moines, Lee45 min
Jun 19, 4:19 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren56 min
Jun 19, 4:24 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Keokuk, Van Buren, Washington54 min
Jun 19, 4:42 PM CDTSevere Thunderstorm WarningDVNIowa, Johnson, Keokuk, Louisa, Muscatine, Washington46 min
Jun 19, 4:48 PM CDTFlash Flood WarningDVNCedar, Clinton, Jackson, Jones3 hr
Jun 19, 5:03 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee, Louisa72 min
Jun 19, 5:03 PM CDTSevere Thunderstorm WarningDVNCedar, Johnson, Louisa, Muscatine, Scott, Washington57 min
Jun 19, 5:12 PM CDTFlash Flood WarningDVNCedar, Clinton, Louisa, Muscatine, Scott91 min
Jun 19, 5:28 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Muscatine, Scott62 min

Nearby

Flash Flood Warnings in Iowa, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.